| Model Number |
3CX*RX15RE30 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during setup, the arterial temperature probe ports were unable to record temperature.No patient involvement as this occurred during setup.Product was changed out.Procedure was completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on march 19, 2019.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added exp date).G4 (date received by manufacturer).G7 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H4 (device manufacture date).H6 (identification of evaluation codes 10, 11, 3331, 3259, 4307).Method code #1: 10 - actual device evaluated method code #2: 11 - testing of device from same lot/batch retained by manufacturer.Method code #3: 3331- analysis of production records.Results code: 3259 - improper physical structure.Conclusions code: 4307 - cause traced to component failure.The returned sample was tested and confirmed the complaint.A retention sample from the same product/lot number was tested and found to be functioning properly.An engineering investigation and capa have been initiated to determine a definitive root cause.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.